# SDR UPS04842691

- Difficulty date: June 30, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: 600 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-3, FWD PIT FS 600 MIDDLE ROW OF FASTENERS IN SEAT TRACK SPLICE (AS SEEN FROM BELOW) LOCATED AT BC 60 R- CORROSION AROUND FASTENERS & SPACER.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-3.  MAT ID FOR SEAT TRACK SPLICES A & B 7075-T6 .160 PO 333834.1 IAW DC8 SRM 53-2-3.  FABBED CENTER SEAT TRACK SPLICES A & B, OB & I/B C, D & E SPLICES IAW DC8 SRM 51-1-8, INSTALLED CENTER SEAT TRACK & SPLICES A & B, I/B & O/B & C, D & E.  INSTALLED FLOOR PANEL STA 580-608 RBL 60, AIR GRILL STA 513-702.
